# SDR COZA20160114074

- Difficulty date: January 11, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N732KA
- Make and model: Boeing 737-500
- Aircraft serial: 25065
- Aircraft time: 45,142 hours, 38,894 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Accessory Unit
- Part number: 655281057
- Part serial: D02000
- Condition: Defective
- Location: E/E Compartment
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT DUCT OVERHEAT LIGHT ON, IAW FIM REPLACED AIR CONDITIONING ACCESSORY UNIT.
